Conference Publications


Jovanka Pantovic, Ivan Prokic, Hugo Torres Vieira: A Calculus for Modeling Floating Authorizations. FORTE 2018: 101-120

Hajime Machida, Jovanka Pantovic: One Class of Maximal Binary Monomials. ISMVL 2018: 80-84


Jovana Dedeić,Jovanka Pantović, Jorge A. Perez, Efficient Compensation Handling via Subjective Updates, SAC2017: 51--58.
SAC'17 (CAS track)

Hajime Machida, Jovanka Pantović: Three Classes of Closed Sets of Monomials, ISMVL2017: 100-105.

Ivan Prokić, Jovanka Pantović, Nomura parameters for S-threshold functions, ISMVL2017: 248-253.


Hajime Machida, Jovanka Pantovic: Monomial Clones: Local Results and Global Properties. ISMVL 2016: 78-83.

Mariangiola Dezani-Ciancaglini, Silvia Ghilezan, Svetlana Jaksic, Jovanka Pantovic, Nobuko Yoshida: Denotational and Operational Preciseness of Subtyping: A Roadmap - Dedicated to Frank de Boer on the Occasion of His 60th Birthday. Theory and Practice of Formal Methods 2016: 155-172


Ghilezan,S., Jakšić, S., Pantović, J., Pérez, J.A., Vieira, H.T., A Typed Model for Dynamic Authorizations. PLACES 2015: 73--84.
PLACES 2015.

Mariangiola Dezani-Ciancaglini, Silvia Ghilezan, Svetlana Jakšić, Jovanka Pantović, Nobuko Yoshida: Precise subtyping for synchronous multiparty sessions. PLACES 2015: 29--43.
PLACES 2015.

Dedeić, J., Pantović, J., Pérez, J.A. On Compensation Primitives as Adaptable Processes. EPTCS 190, 2015, pp. 16-30.


Silvia Ghilezan, Svetlana Jaksic, Jovanka Pantovic, Jorge A. Pérez, Hugo Torres Vieira: Dynamic Role Authorization in Multiparty Conversations. 1--8.
BEAT 2014

Pantovic, J., Ghilezan, S., Zunic, J., On the Number of S-Threshold Functions on not Necessarily Binary Input, ISMVL 2014, 13--18.

Dezani-Ciancaglini, M., Padovani,L.,Pantovic, J., Session Type Isomorphisms, EPTCS 155, 2014, 61--71.
PLACES 2014.


Zunic J, Pantovic J, Rosin PL. Measuring linearity of curves, Proceedings of the 2nd International Conference on Pattern Recognition Applications and Methods, ICPRAM 2013: 388-395.

Machida, H., Pantovic. J., Galois connections arising in clone theory, Algebra and Computer Science, RIMS Kokyuroku 1873, 2013, 75-81.

Pantovic. J., Vojvodic, G., Hyperalgebras and hyperclones - different approaches, Workshop "Clone theory and discrete mathematics", RIMS Kokyuroku 1846, 2013, 80-86.

Colic, J., Machida, H., Pantovic, J., On hyper co-clones, ISMVL 2013: 182-185.
ISMVL 2013


Rosin, P. L., S.,Pantovic, J.,Zunic, J., Mesuring linearity of closed curves and connected compound curves, K.M.Lee et al.(Eds.): ACCV2012,Part III, LNCS 7726,2013, 310-321.

Colic, J., Machida, H., Pantovic, J., Clones of incompletely specified operations, ISMVL 2012: 256-261.
ISMVL 2012


Machida, H., Haddad, L.,Pantovic, J., Invitation to Clone Theory with Partial Clones and Hyperclones , ISMVL 2011:205-212.
ISMVL 2011

Colic, J., Machida, H., Pantovic, J., Maximal hyperclones determined by monotone operations, ISMVL 2011:160-163.
ISMVL 2011


Dezani-Ciancaglini, M., Ghilezan, S., Jaksic, S., Pantovic, J., Types for role based access control of dynamic web data ,WFLP 2010: 1-29.
WFLP 2010

Machida, H., Pantovic, J., Rosenberg I.G.: Galois Connection for Hyperclones. ISMVL 2010: 201-204.
ISMVL 2010


Machida, H., Pantovic, J. Hyperclones determined by total-parts of hyper-relations. ISMVL 2009: 161-166.
ISMVL 2009


Machida, H., Pantovic, J.: On Maximal Hyperclones on {0, 1} - A New Approach. ISMVL 2008: 32-37.
ISMVL 2008


Dezani-Ciancaglini, M., Ghilezan, S., Pantovi´c, J.: Security Types for Dynamic Web Data. TGC 2006, Lecture Notes in Computer Science, Vol 4661, Springer, 2006, 263-280.
TGC 2006

Jovanka Pantovic, Gradimir Vojvodic: Commuting Hyperoperations. ISMVL 2006: 21-26.
ISMVL 2006


Jovanka Pantovic, Gradimir Vojvodic: On the Partial Hyperclone Lattice. ISMVL 2005: 96-100.
ISMVL 2005


Pantovic, J., Vojvodic, G.: Minimal partial hyperclones on a two-element set. ISMVL 2004: 115-119. (outstanding contributed paper award)
ISMVL 2004


Doroslovacki, R., Pantovic, J., Vojvodic, G.: On completeness criterion for partial hyperoperations, TARA 2000:15-17.

Pantovic, J., Vojvodic, D.: The cardinality of nonfinitely based functionally complete algebras on a three element set, AAA60: Workshop on General Algebra, Klagenfurt: Verlag Johannes Heyn, 245-252.


Doroslovacki, R., Pantovic, J., Tosic, R., Vojvodic. G.,:Completeness, functional completeness and relative completeness. Algebra & Logic 1998: 171-180.